# SDR 07FDEA02021

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 AFT LOWER PYLON INNER COMPARTMENT AT FLOOR AREA,RIB NR 14 "C"-CHANNEL SUPPORT HAS A CRACK VISIBLE THRU OPEN ACCESS NR 473 AL.  REMOVED AND REPLACED STIFFENER IAW SRM 51-40-21 AND 51-40-00.
